# SDR AALA20140221002

- Difficulty date: February 21, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 69,152 hours, 29,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 26400
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT & FWD GALLEY EMERGENCY OVERHEAD LIGHTS WILL NOT TEST.  REPLACED BATTERY PACK FOR COCKPIT & FWD GALLEY EMERGENCY LIGHTS, OPERATIONS CHECKED NORMAL.
